It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2007, 02:52 AM   #1
Newbie
 
Join Date: Jun 2001
Posts: 8
LeopardGirl HB User
Going off of Nuva Ring......

i started my period i believe 2 sundays ago, and was due to put in a new nuva ring that following wednesday but i decided to go off of it. for the majority of the time i was on the ring all of my periods were dark brown. since i stopped taking it for over two weeks now a little bit of brown has been coming out of me every day. it seems to be getting less and less, but im also having abdominal cramping and my breasts are very sore. i took a pregnancy test to rule that out and thats not the problem. is this just my body adjusting to going off of the ring or what???? any help much appreciated.

 
Old 01-23-2007, 06:45 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2006
Location: TX
Posts: 1,359
livinTX HB User
Re: Going off of Nuva Ring......

It's not uncommon when you get off hormonal birth control to have side effects mimicking pregnancy symptoms. When I went off the pill, I had sore boobs, cramps, backaches, and nausea all through my first couple cycles. In addition, my period didn't come until 35 days after stopping, so don't freak if your period is a bit late. Some women go a few months before starting their periods again, others will go right back to the 28 day cycle. You'll probably notice the symptoms start to subside once you start your period off the ring; my symptoms lessened after my first period off the pill. I don't know about the brown spotting but it could just be your body adjusting. I've heard of some women having spotting after coming off hormonal birth control.

 
Sponsors Lightbulb
   
Old 01-23-2007, 09:02 PM   #3
Newbie
 
Join Date: Jun 2001
Posts: 8
LeopardGirl HB User
Re: Going off of Nuva Ring......

thank u very much for the info!

 
Old 01-27-2007, 02:51 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2007
Location: Hawthorne, California, USA
Posts: 1,110
kkmom HB User
Re: Going off of Nuva Ring......

Yes, Leopardgirl I had problems when I removed my nuvaring for a week, similar symptoms like yours. My period was 3 weeks late and I had signs and symptoms of pregnancy the sore boobs, abd. cramps, etc. Take care

Rachel

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
nuva ring help! calidreaming Birth Control 8 05-14-2010 08:58 PM
Nuva Ring-- Hormone problem or pregnant? lpp1987 Birth Control 1 04-30-2010 04:24 AM
nuva ring and cronic uti need help! alynne Women's Health 1 08-28-2008 01:51 PM
Nuva Ring from Ortho-Lo jsanj2482 Birth Control 1 03-01-2006 01:38 PM
Nuva Ring CAUSING acne??!! lady346 Birth Control 31 09-14-2005 11:39 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!